# SDR AU990791

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 5038901023
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE PROPELLER CSU CONTROL CABLE INNER CABLE SEPARATED APPROXIMATELY 117.8 MM (7 INCHES) FROM CSU END OF CABLE.
